# SDR SWIA201231800

- Difficulty date: September 10, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 22,465 hours, 20,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT FS 409.00 + 128, LBL 27.0 AND RBL 27.0 IS CRACKED AT LOWER INBOARD END.  (C-CHECK)  REPLACED FS 409+128 LBL 27 VERTICAL BEAM AS PER CRJ 200 SRM.
